Fractional Differential Equations With Dependence on the Caputo–Katugampola Derivative

Agnieszka Malinowska , R. Almeida , T. Odzijewicz

Abstract

n/a
Author Agnieszka Malinowska (FCS / DM)
Agnieszka Malinowska,,
- Department of Mathematics
, R. Almeida
R. Almeida,,
-
, T. Odzijewicz
T. Odzijewicz,,
-
Journal seriesJournal of Computational and Nonlinear Dynamics, ISSN 1555-1415, e-ISSN 1555-1423, (0 pkt)
Issue year2016
Vol11
No6
Pages1-11
DOIDOI:10.1115/1.4034432
Internal identifier000038221
Languageen angielski
Score (nominal)0
Score sourcejournalList
ScoreBUT score = 25.0, 27-12-2018, manual
Ministerial score = 0.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 20-01-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?